Translator Disclaimer
July/August 2012 Hölder continuity of solutions to parabolic equations uniformly degenerating on a part of the domain
Yury A. Alkhutov, Vitali Liskevich
Adv. Differential Equations 17(7/8): 747-766 (July/August 2012).

Abstract

We study a second-order parabolic equation in divergence form in a spatial domain separated in two parts by a hyperplane. The equation is uniformly parabolic in one of the parts and degenerates with respect to a small parameter $\varepsilon$ on the other part. We show that weak solutions to this equation are Hölder continuous with the Hölder exponent independent of ${\varepsilon}$.

Citation

Download Citation

Yury A. Alkhutov. Vitali Liskevich. "Hölder continuity of solutions to parabolic equations uniformly degenerating on a part of the domain." Adv. Differential Equations 17 (7/8) 747 - 766, July/August 2012.

Information

Published: July/August 2012
First available in Project Euclid: 17 December 2012

zbMATH: 1254.35107
MathSciNet: MR2963803

Subjects:
Primary: 35B65, 35K10

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 7/8 • July/August 2012
Back to Top